# SDR HEEA062147

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 150SG122Q
- Condition: Malfunctioned
- Location: Start/Generator
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERFERENCE IN FLEX COM FM RADIO.
